RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Peregudov, S A

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:208
Abstract pages:753
Full texts:340
References:31

http://www.mathnet.ru/eng/person22283
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/215010

Publications in Math-Net.Ru
1986
1. S. A. Peregudov, “Weakly uniform bases and the first countability axiom”, Mat. Zametki, 40:3 (1986),  331–340  mathnet  mathscinet  zmath; Math. Notes, 40:3 (1986), 694–699  isi
1984
2. S. A. Peregudov, “On the rank and cardinality of Noetherian families of sets”, Uspekhi Mat. Nauk, 39:6(240) (1984),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:6 (1984), 221–222  isi
1979
3. S. A. Peregudov, “Conservative coverings of topological spaces by finite subspaces”, Mat. Zametki, 26:5 (1979),  785–790  mathnet  mathscinet  zmath; Math. Notes, 26:5 (1979), 886–888  isi
1977
4. S. A. Peregudov, “Some remarks on $b$-paracompact spaces”, Mat. Zametki, 22:4 (1977),  485–494  mathnet  mathscinet  zmath; Math. Notes, 22:4 (1977), 762–766
1976
5. S. A. Peregudov, B. È. Shapirovskii, “A class of compact spaces”, Dokl. Akad. Nauk SSSR, 230:2 (1976),  279–282  mathnet  mathscinet  zmath
6. S. A. Peregudov, “On $\Pi$-uniform bases and $\pi$-bases”, Dokl. Akad. Nauk SSSR, 229:3 (1976),  542–545  mathnet  mathscinet  zmath
1975
7. S. A. Peregudov, “Certain properties of bicompactifications”, Mat. Zametki, 17:3 (1975),  467–473  mathnet  mathscinet  zmath; Math. Notes, 17:3 (1975), 273–276

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020